RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1976, Volume 60, Pages 15–28 (Mi znsl2066)  

This article is cited in 1 scientific paper (total in 1 paper)

Decidability of the universal theory of natural numbers with addition and divisibility

A. P. Beltiukov


Abstract: The class of all quantifier-free formulas constructed from atomic formulas of the form $(x+y=z)$, $(x=1)$, and $(x/y)$ is considered, where the predicate symbol “|” is interpreted as the divisibility relation on nonnegative integers. The decidability isproved of the set of all formulas of this form which are true for at least one choice of values for the variables. This result is equivalent to the decidability of the universal theory of natural numbers with addition and divisibility.

Full text: PDF file (620 kB)

English version:
Journal of Soviet Mathematics, 1980, 14:5, 1436–1444

Bibliographic databases:

UDC: 51.01:164

Citation: A. P. Beltiukov, “Decidability of the universal theory of natural numbers with addition and divisibility”, Studies in constructive mathematics and mathematical logic. Part VII, Zap. Nauchn. Sem. LOMI, 60, "Nauka", Leningrad. Otdel., Leningrad, 1976, 15–28; J. Soviet Math., 14:5 (1980), 1436–1444

Citation in format AMSBIB
\Bibitem{Bel76}
\by A.~P.~Beltiukov
\paper Decidability of the universal theory of natural numbers with addition and divisibility
\inbook Studies in constructive mathematics and mathematical logic. Part~VII
\serial Zap. Nauchn. Sem. LOMI
\yr 1976
\vol 60
\pages 15--28
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538174}
\zmath{https://zbmath.org/?q=an:0449.03011|0345.02035}
\transl
\jour J. Soviet Math.
\yr 1980
\vol 14
\issue 5
\pages 1436--1444
\crossref{https://doi.org/10.1007/BF01693974}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2066
  • http://mi.mathnet.ru/eng/znsl/v60/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kokorin, A. G. Pinus, “Decidability problems of extended theories”, Russian Math. Surveys, 33:2 (1978), 53–96  mathnet  crossref  mathscinet  zmath
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:373
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018